Ask an expert
Question

19 Jan 2003

Does Zoxil have any side-effects?
I am being treated fpr cystitis with a short course of antibiotics. Since taking them, I feel constantly tired, mentally and physically. Does Zoxil have any side-effects?
Answer 4,934 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Heidi, I doubt that it’s due to the Zoxil®. It’s just an antibiotic (amoxycillin) and shouldn’t have the side effects that you’re complaining of. It’s more likely to be the Cystitis or something else. If it hasn’t cleared up by the time you receive this the best would be to see your doctor again. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9249 votes
No
66% - 17777 votes
Vote